# SDR SWIA971981

- Difficulty date: September 16, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 22,313 hours, 27,880 cycles
- Engine: Pwa PW118B
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ON APPROACH WITH AUTO PILOT ENGAGED (HEADING MODE) AIRCRAFT STARTED UNCOMMANDED TURN TO RIGHT.  AFTER AUTO PILOT DISENGAGED AIRCRAFT MAINTAINED UNCOMMANDED TURN TO RIGHT.  AUTO PILOT WAS VERIFIED AND DISENGAGED OFF.  UNABLE TO TURN LEFT.  DISENGAGED AILERON PER CHECKLIST, SUBSEQUENTLY COMPLETED NORMAL LANDING, SHORT FINAL RECEIVED.  RECONNECTED DISCONNECTABLE LINK TO AILERON IAW MM 27-13-01.  OPS CHECKS GOOD.  REMOVED AND REPLACED APP65, PERFORMED AUTO PILOT FUNCTIONAL CHECK.  OPS CHECKS GOOD.  (PN 622-6684-006) ON, (S/N 2175) ON, (S/N 2803) OFF.
